# SDR SWAA2017100416748

- Difficulty date: September 24, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 66,167 hours, 52,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD LOWER CORNER CRACKED.  REPAIRED DOOR PER EA.
